Is the Lump In My Throat One of the Side Effects of Advair?

0 votes
There are certain symptoms that have come up after I started using Advair. Are these side effects, I wonder?  The main thing is to do with the throat muscles which are always tense and appear swollen. It’s been two weeks since I’ve been on Advair and in the past one week, there appears to be a lump in my throat which makes it difficult to swallow, thereby making eating very painful. I have to go about with a choked up feeling as I’m about to cry or something. The mornings aren’t so bad after all. Besides a racing heart which is a common side effect associated with this drug and the above said difficulties Advair is working really well. Imagine, I haven’t had to use my Albuterol which I used to live on after starting Advair. I can’t think of stopping this drug but the lump in my throat is getting unbearable. I have a doctor’s appointment coming up soon so I can ask him about the side effects I’ve been experiencing. On the second thought, why wait that long? Can’t someone here lend me some valuable suggestions and opinions regarding what I’m going through?
asked Jan 25, 2011 by anonymous

1 Answer

0 votes
Advair should be used properly for the treatment of asthma patients and it is only available for prescription only. I have seen that the common side effects of Advair are upper respiratory tract infection and throat irritation. Are the lymph nodes found at your neck not swollen? You should also take note that Advair weakens immune system and you might have a higher chance of infections. If you are sure that the lump in your throat is not swollen lymph nodes, I suggest you immediately report this to your physician for proper assessment of your health.
answered Mar 14, 2013 by donnap Diamond Guide (2,197 points)
...